Urmãriți
Rafael Espínola García
Rafael Espínola García
Adresã de e-mail confirmatã pe us.es - Pagina de pornire
Titlu
Citat de
Citat de
Anul
CAT (k)-spaces, weak convergence and fixed points
R Espínola, A Fernández-León
Journal of Mathematical Analysis and Applications 353 (1), 410-427, 2009
2122009
Fixed point theorems in R-trees with applications to graph theory
R Espinola, WA Kirk
Topology and its Applications 153 (7), 1046-1055, 2006
1732006
Introduction to hyperconvex spaces
R Espínola, MA Khamsi
Handbook of metric fixed point theory, 391-435, 2001
1462001
A new approach to relatively nonexpansive mappings
R Espínola
Proceedings of the American Mathematical Society 136 (6), 1987-1995, 2008
752008
On best proximity points in metric and Banach spaces
R Espinola, A Fernández-León
Canadian Journal of Mathematics 63 (3), 533-550, 2011
442011
Fixed points of single-and set-valued mappings in uniformly convex metric spaces with no metric convexity
R Espínola, A Fernandez-Leon, B Pi±tek
Fixed Point Theory and Applications 2010, 1-16, 2009
432009
Pythagorean property and best-proximity point theorems
R Espínola, GSR Kosuru, P Veeramani
Journal of Optimization Theory and Applications 164, 534-550, 2015
392015
Existence and data dependence of fixed points for multivalued operators on gauge spaces
R Espínola, A Petruºel
Journal of mathematical analysis and applications 309 (2), 420-432, 2005
372005
On the structure of minimal sets of relatively nonexpansive mappings
R Espínola, M Gabeleh
Numerical Functional Analysis and Optimization 34 (8), 845-860, 2013
362013
Fixed points, selections and common fixed points for nonexpansive-type mappings
R Espínola, P Lorenzo, A Nicolae
Journal of mathematical analysis and applications 382 (2), 503-515, 2011
352011
Fixed points and approximate fixed points in product spaces
R Espinola, WA Kirk
Taiwanese Journal of Mathematics 5 (2), 405-416, 2001
302001
Darbo-Sadovski’s theorem in hyperconvex metric spaces
R Espinola-Garcia
Rend. Circ. Mat. Palermo (2) Suppl, 129-137, 1996
301996
Common fixed points for multimaps in metric spaces
R Espínola, N Hussain
Fixed Point Theory and Applications 2010, 1-14, 2009
292009
Nonexpansive retractions in hyperconvex spaces
R Espınola, WA Kirk, G López
Journal of mathematical analysis and applications 251 (2), 557-570, 2000
292000
The fixed point property and unbounded sets in CAT (0) spaces
R Espínola, B Pia̧tek
Journal of Mathematical Analysis and Applications 408 (2), 638-654, 2013
262013
Strongly convergent approximations to fixed points of total asymptotically nonexpansive mappings
Y Alber, R Espínola García, J Lorenzo Ramírez
Acta Mathematica Sinica, English Series, 24 (6), 1005-1022., 2008
262008
Metric fixed point theory on hyperconvex spaces: recent progress
R Espínola, P Lorenzo
Arabian Journal of Mathematics 1 (4), 439-463, 2012
232012
The Knaster-Tarski theorem versus monotone nonexpansive mappings
R Espínola, A Wi¶nicki
arXiv preprint arXiv:1705.07601, 2017
162017
Diversities, hyperconvexity and fixed points
R Espínola, B Pia̧tek
Nonlinear Analysis: Theory, Methods & Applications 95, 229-245, 2014
162014
Geodesic Ptolemy spaces and fixed points
R Espínola, A Nicolae
Nonlinear Analysis: Theory, Methods & Applications 74 (1), 27-34, 2011
162011
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20